# SDR 96ZZZX236

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Dented
- Location: Fs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C, FOUND .3750 INCH DENT ON TOP SIDE OF AFT CARGO FORMER RING, FS 1030.  REPAIRED PER SSRM 53-60-202, PAGE 201.  AIRCRAFT TOTAL TIME:  63,044 HOURS, 42,507 CYCLES.
